# SDR UIEA2018051870910

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,208 hours, 20,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DECK FIRE DETECTOR LOOP A STATION 2 IS AMBER.  PERFORMED AN OPS CHECK OF THE MAIN CARGO FIRE DETECT IAW AMM 26-11-01, NO ISSUES NOTED. OPS CHECKED GOOD,
